RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 3, Pages 323–327 (Mi mz8497)  

On Meromorphic Continuation in a Fixed Direction

A. A. Atamuratov

Al-Kharezmi Urgench State University, Khorezm, Uzbekistan

Abstract: In the present paper, we prove a local boundary version of the well-known Rothstein lemma about the meromorphic continuation with respect to one of the complex variables. The statement is simple, and the proof is based on the well-known Hadamard formulas for the radii of meromorphy, on recent results of Imomkulov about the boundary properties of sequences of plurisubharmonic functions, and on the Rothstein lemma.

Keywords: meromorphic function, meromorphic continuation, analytic function, subharmonic function, plurisubharmonic function, radius of meromorphy, Hadamard determinant

DOI: https://doi.org/10.4213/mzm8497

Full text: PDF file (407 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:3, 301–305

Bibliographic databases:

UDC: 517.55
Received: 07.12.2007
Revised: 19.01.2009

Citation: A. A. Atamuratov, “On Meromorphic Continuation in a Fixed Direction”, Mat. Zametki, 86:3 (2009), 323–327; Math. Notes, 86:3 (2009), 301–305

Citation in format AMSBIB
\Bibitem{Ata09}
\by A.~A.~Atamuratov
\paper On Meromorphic Continuation in a Fixed Direction
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 3
\pages 323--327
\mathnet{http://mi.mathnet.ru/mz8497}
\crossref{https://doi.org/10.4213/mzm8497}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2591370}
\zmath{https://zbmath.org/?q=an:1187.32005}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 3
\pages 301--305
\crossref{https://doi.org/10.1134/S0001434609090016}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271950700001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76249127088}


Linking options:
  • http://mi.mathnet.ru/eng/mz8497
  • https://doi.org/10.4213/mzm8497
  • http://mi.mathnet.ru/eng/mz/v86/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:212
    Full text:66
    References:26
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020